Open Access
Translator Disclaimer
Winter 1996 On Hermitian-Invertors
Richard D. Hill, Joseph R. Siler
Missouri J. Math. Sci. 8(1): 14-21 (Winter 1996). DOI: 10.35834/1996/0801014

Abstract

Specializing an invertor [20] to a linear transformation on $M_n$ for which the image of any hermitian matrix is skew-hermitian yields a hermitian-invertor. This paper gives twelve characterizations of hermitian-invertors and lists other basic results for them. It gives a set of unifying results in a reflector setting and concludes with some remarks on ${\mathbb Z}$-linear maps in the Djoković setting [7].

Citation

Download Citation

Richard D. Hill. Joseph R. Siler. "On Hermitian-Invertors." Missouri J. Math. Sci. 8 (1) 14 - 21, Winter 1996. https://doi.org/10.35834/1996/0801014

Information

Published: Winter 1996
First available in Project Euclid: 3 December 2019

zbMATH: 1097.15503
MathSciNet: MR1455048
Digital Object Identifier: 10.35834/1996/0801014

Rights: Copyright © 1996 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 1 • Winter 1996
Back to Top